MAUDE Adverse Event Report: ArjoHuntleigh Magog inc. Maxi Sky 440; Lift, Patient, Non-Ac-Powered

ArjoHuntleigh Magog inc. Maxi Sky 440; Lift, Patient, Non-Ac-Powered
Model Number LE00009
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Occupational therapist and project lead for assistive devices (customer), informed an arjo equipment consultant of the following event.On (b)(6) 2026, during an evening transfer from a wheelchair to the bed using an easytrack fs portable rail system (prg-7409, purchased in 2023) and maxi sky 440 ceiling lift, the right support post collapsed, causing the rail to fall and strike the wall at the foot of the bed.As a result, the patient and the rail fell.No injury was reported.
 
Additional Manufacturer Narrative
The investigation determined the following: - the easytrack fs system had been installed before the room setup was finalized and before the bed was placed in its intended position.Following the patient's move into the residence, concerns regarding the system positioning were identified and a corrective visit had already been scheduled prior to the event, indicating that the installation required adjustment.The requirement to adjust the rail could indicate that the installation was not positioned to ensure the pick-up point is in transfer zone.According to product instruction for use (ifu), the system is to be installed to allow trasfers to take place between the two posts of the system.The ifu states to "ensure the pick-up point will be inside the transfer zone".The graphical representation of transfer zone is included in the ifu.Post-event inspections performed by both the third-party installer and an arjo representative did not identify any failed, damaged, or malfunctioning components of the easytrack fs system or the maxi sky 440 ceiling lift.The system was successfully reinstalled and returned to service.- during the post-event assessment, application of force toward the wall reproduced a tilting movement consistent with the wall marks observed following the incident.This indicates that most likely off-centre loading and lateral forces were acting on the easytrack fs system during transfer, which could have also contributed to the event.The instructions for use state to "always refrain from swinging patient sideways of track".Thaking the above into account, it has been deemed that the reported event was most likely associated with installation and use conditions.The maxi sky 440 ceiling lift and easytrack fs system were being used to perform a patient transfer from a wheelchair to a bed.The easytrack fs support post collapsed, resulting in the rail and patient falling.Therefore, the arjo device was directly involved in the reported incident.

Brand Name
Maxi Sky 440
Common Device Name
Lift, Patient, Non-Ac-Powered
Manufacturer (Section D)
ArjoHuntleigh Magog inc.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ArjoHuntleigh Magog inc.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
+48()883337089
MDR Report Key50251286
Report Number9681684-2026-00069
Device Sequence Number18644018
Product Code FSA
UDI-Device Identifier05055982770521
UDI-Public(01)05055982770521(11)210720
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLE00009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight316 LB